# SDR AALA202304061783

- Difficulty date: March 31, 2023
- Submitted: April 6, 2023
- Operation: Air carrier
- Aircraft: N152UW
- Make and model: Airbus A320*
- Aircraft serial: 5588
- Aircraft time: 31,020 hours, 12,504 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Fitting
- Part number: 3212008536
- Condition: Cracked
- Location: Zone 400 - Nac/P
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: #1 ENGINE INBOARD THRUST REVERSER PIVOT FITTING CRACKED. REPLACED PIVOT FITTING PER CMM 78-32-36.
